# SDR 0100749868

- Difficulty date: February 21, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 53,946 hours, 51,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop
- Part number: 59267456
- Condition: Broken
- Location: Rt Slat Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN SLATS EXTENDED, AIRCRAFT EXPERIENCED A ROLL TO THE LEFT AND THE SLAT DISAGREEMENT LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURES AND ACCOMPLISHED A SAFE NO SLAT LANDING AT JAX.  MAINTENANCE FOUND THE MECHANICAL STOP ON NR 9R SLAT DOOR BROKEN AND LEFT AND RIGHT NR 9 SLAT TRACK DOOR JAMMED.  NR 9L AND NR 9R LEADING EDGE SLAT TRACK CUTOUT DOORS WERE MISSING.  AIRCRAFT RETURNED TO SERVICE.
